MAUDE Adverse Event Report: ICU Medical, Inc CADD-Solis HPCA PIB Pump; Pump, Infusion, Pca

ICU Medical, Inc CADD-Solis HPCA PIB Pump; Pump, Infusion, Pca
Model Number 2110
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
CADD-Solis HPCA PIB Pump
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n field dr
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50744156
Report Number3012307300-2026-08682
Device Sequence Number8862072
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)160516
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown